# SDR 96UAL900603

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1815U
- Make and model: Doug DC-10-10
- Aircraft serial: 46614
- Engine: Ge CF66D
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Lt Elevator
- Component: Parker Hanif, 21509005015
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD ELEVATOR INDICATOR DOES NOT GO FULL TRAVEL AND ABNORMAL FORCE REQUIRED TO MOVE COLUMN.  LT OUTBD ELEVATOR INTERMITTENTLY HANGS UP AND WILL NOT GO FULL TRAVEL.  *S/D*  REPLACED LEFT HAND OUTBOARD ELEVATOR ACTUATOR.
